Yes, you could have too much acid. There are conditions and situations that lead the stomach to produce too much acid. Have you been to see your PCP or a GI doc yet?
Obviously if the enzymes cause you stomach irritation and increased acid, don't take them! Another possibility is that your stomach is producing just enough acid, but your LES isn't keeping it in your stomach where it belongs. Listen to your body.
In my case, stomach irritation from antibiotics or various and sundry irritants, can cause an increase in acid production. Are you on any acid-blocking meds or OTC products like Maalox?
It sounds like it's time to see a doctor if you haven't already. Hang in there!
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”